# SDR IPXA09657874

- Difficulty date: October 25, 2009
- Submitted: November 4, 2009
- Operation: Air carrier
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 32,134 hours, 9,846 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Stiffener
- Part number: 146T126183
- Condition: Deformed
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:6C BULK CARGO COMPT STA 1502 LBL 8 INCH FLOOR PANEL STIFFENER FOUND DEFORM.  BULK CARGO COMPT STA 1502 LBL 8 INCH FLOOR PANEL STIFFENER REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02 REV 45.
